MathSciNet Relay Station
MathSciNet bibliographic data
MR2417022 (2009b:13056) 13F55 (05C38 05C75 05E99)
Van Tuyl, Adam; Villarreal, Rafael H. Shellable graphs and sequentially Cohen-Macaulay bipartite graphs. J. Combin. Theory Ser. A 115 (2008), no. 5, 799–814.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement